# SDR 6WYA20110401001

- Difficulty date: April 1, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N650CB
- Make and model: Cessna 650
- Aircraft serial: 0084
- Aircraft time: 7,730 hours, 6,366 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN, LOST SPEEDBRAKES, SPOILERS AND BRAKES WHICH RESULTED IN HAVING TO USE EMERGENCY BRAKING.  NO DAMAGE TO ACFT NOR INJURIES TO CREW.  CAUSE IS HYD SYSTEM FAILURE IN HELL-HOLE IN BAGGAGE COMPARTMENT.
